# SDR SWAA2016022349295

- Difficulty date: February 18, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070004
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LAVATORY FLASHLIGHT BASE BROKEN.  R & R FLASHLIGHT BASE IAW SRM.
